American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Hans Schoutens. A non-standard proof of the Briançon-Skoda theorem. Proc. Amer. Math. Soc. 131 (2003) 103-112. MR 1929029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Bankston. Pseudobases in direct powers of an algebra . Trans. Amer. Math. Soc. 335 (1993) 79-90. MR 1155348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1